T Nation

Warm Itchy Feeling on Low Dose TRT

When I used to cycle years ago, I noticed when ever I got hot i’d get like a really itchy all over body sensation like prickly heat kinda thing under my skin.

Lately it’s been happening on TRT, my dosage is low at 50mg x2 per week.

During training as soon as I get warm I get itchy all over and it’s a kind of unbearable prickly itchiness.

Does anyone know why this may be?

1 Like

Are you taking niacin?

Hypertension from water retention from high e2

Polycythemia perhaps.

Am getting that to now. There are a few days a week I get itchy during the night and it interrupts my sleep. I change my protocol 4 weeks ago. Giving it another week or so or else I will lower my dose unless it’s because I started IM which it shouldn’t be.

Hmmmm…I wonder if it’s my Cialis I was talking in afternoon and now I take at night. But I think it was happening before.

I’m not no, can it cause this?

I over respond to AI’s and have had crashed E2 for weeks, 3 weeks since taking a AI so this is possible, I am getting bloods on my next injection day so I’ll find out soon I guess

You can just take your blood pressure. Mine was 113/73 so I know it’s not blood pressure.

I donated blood 1 week ago so I don’t think my hematocrit will be high right now

I had some leaking after last injection and this dark red thick blood poured out around the time I was feeling the itchy thing I thought e2 could be hematocrit

Sounds like you pricked a vein when injecting.

Yes.

I’m aware of that but my point was that my blood was much darker than I had seen it prior to TRT and BP was up around that time as well as well as some ED which led me to believe high hematocrit

This is happening to me on daily dosing only, it’s a shame since I’ve felt my best on daily minus the burning, itching and super dry skin. It seems keeping my levels super stable causes bilirubin and other toxins the liver is supposed to excrete builds up in my blood causes these issues of burning and itching even though liver function looks perfect.

CBC is all midrange. I suspect it could be insulin resistance which we know causes High Reverse T3 which mine is high normal slowing down the liver and deactivating some of my T3.

It could also be an autoimmune overreaction to heat, perhaps your immune system believes the body it’s in need of repair, these are just theories.

This happens on low daily doses, but not large doses less frequently.

I have been having this as well but i am just in my 4th week of TRT and assumed it was just my body getting acclimated and hormones swinging…

I’m glad to hear I’m not the only person experiencing this phenomenon, I guess we are all guessing what it may be, immune response does sound plausible.

Hmmm interesting, I hope we all find some answers

I had this issue also when I was rebounding from low e2. It affected my ears and neck. but it quickly goes away. I thought it was from fluctuating e2. It went away.

@anon10035199 Did your skin ever get red and itchy around the neck area when E2 was knocked low after taking the AI?

I feel this after 3 1/2 - 4 days after taking aromasin, it happened twice and have only taken aromasin twice.

Skin was red as if sunburned, itchy as well.

Not really itchy, but I would feel like a flush feeling in my ears and neck area.

I have had some if this red and itchy skin around my neck, I assumed it was high E for me since I am just in my 4th work and take no AI

I figured I post on this thread instead of mine. But I think I determined where my itchy nights came from.
A couple of weeks ago I moved my daily 5 mg Cialis dose from early afternoon to before bed.

So the Cialis causes my skin to flush soon after. It’s a healthy flush nothing dramatic. So I guess taking it at night and me laying down cause the itchiness. Not exactly sure why.